# SDR CA111125002

- Difficulty date: November 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 36,984 hours
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mount
- Part number: 6008610411
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, THE ENGINEER FOUND CRACKS ON BOTH LOWER LUGS OF THE NLG DOOR ACTUATOR MECHANISM BASE.  THE BASE IS MOUNTED ON THE RT WALL IN THE FWD SECTION OF THE NOSE WW.  THE BASE WAS REPLACED.  DURING REMOVAL OF THE ACTUATOR, ONE OF THE LUG BROKE.  ALSO THE NOSE GEAR DOOR ACTUATOR WAS FOUND LEAKING, IT WAS REPLACED, ADJUSTED & TESTED SERVICEABLE.  THE BASE EXACT PN COULDNT BE DETERMINED, NO CLEAR INDICATION ON THE PART.  MFG IPC 32-22-00-10-445 OPTIONS ARE 600-86104-11, -19 OR -27.  ACFT TIME 36576 FLIGHT HOURS & 29732 CYCLES.
